| Catalog Number |
CL-2412-AC |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
07/08/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that two cutting loop wire was broken inside the patients.Additional information was requested but no response was provided by the customer.